Discussions By Condition: Sexual conditions

vagianl swelling

Posted In: Sexual conditions 2 Replies
  • Posted By: Anonymous
  • November 7, 2008
  • 06:22 PM

ok so i took the morning after pill about 2 weeks ago and i had abnormal bleeding a few days after, even during intercourse.... i figured that it is just a normal reaction to the pill. and now two weeks later, the bleeding has stopped but my vaginal area is very sensitive and feels very uncomfortable. i wanted to know if anyone is familiar with this odd side effect, if it is actually a side effect or what it could be

Reply Flag this Discussion

2 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?